| Model Number |
8900-0225-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator displayed a "poor pad contact" message using these attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The electrodes were put through extensive testing including continuity testing without duplicating the report.The pads were scrapped and replacements were sent to the customer.No trend is associated with reports of this type.